# SDR AALA201803229004

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 17,397 hours, 6,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN COVER DISLODGED AT ROW 15. MAINTENANCE REINSTALLED EMERGENCY EXIT SIGN ABOVE ROW 15 SEAT ISLE PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
